MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-198205000-00037

Медицинская библиотека · Southern medical journal · 1982

Acid-base and electrolyte abnormalities due to capreomycin.

Darr M, Hamburger S, Ellerbeck E

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a patient with tuberculosis treated with a five-drug regimen who experienced severe acid-base and electrolyte abnormalities including hypomagnesemia, hypokalemia, hypocalcemia, and a hypochloremic metabolic alkalosis. These disturbances are believed to be due to treatment with capreomycin, which produced renal magnesium wasting and possible tubular damage. Therefore, we recommend frequent determinations of serum electrolytes, magnesium, and calcium in patients treated with capreomycin.

Для цитирования: Darr M, Hamburger S, Ellerbeck E. Acid-base and electrolyte abnormalities due to capreomycin.. Southern medical journal. 1982. DOI: 10.1097/00007611-198205000-00037.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.